Ive been having some trouble with my lips for a while now.It all started with a dry spot of skin just under my bottom lip that progressed then to yellow crust and sometimes weeping.
I now have a red line around my lips with yellow crusting on the corner of my top lip and bottom lip.
Ive tried hydrocortisone creams but i beleive im now immune to them and i have also been on zovriax tablets that didnt help at all.
Im not normally too bothered by my lips but theyre getting worse now.
Apart from the redness and crusting there is now weeping from the left of my bottom lip as well as the top of lip.
I also have a burning sensation and they are swollen.
Does anyone have any idea what kind of meds could help or if i may have an allergy to something?
Im going to the doctors soon but to be honest they never help.
I do have atopic eczema but my other eczema has died down apart from this.
Please dont tell me to try hydrocortisone ive been there and done that a million times.
Weeping and crusting of skin over the lips could be due to allergy or eczema. Cause for eczema could be use of perfumes, creams, food items provocating allergy, dry climate, adequate moisturizing, avoid smoking, dehydration, sun burn or wind burn, certain medications like antiacne drugs etc. I would recommend that you maintain a note of things causing these symptoms, so as to prevent these triggering agents in future. You might require antihistamines, antibiotics if secondary infection is present and if required steroids can also be of use. Hope this helps. Best.
Thank you Dr.Veena
I may request a food allergy test because i really have no clue as to what is causing it.
As i already have eczema i can usually tell when i will get an outbreak and what is causing it but with my lips i am baffled.I may see if i can get antibiotics,i have an appointment on Tuesday so im hoping this is dealth with.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.